# SDR AALA994046

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SEAT TRACK AT STA 347 LBL 22 HAD CORROSION BLEND FROM OUTBOARD.  REPAIRED IAW MRB 767-1824.  TST:  26,387 HOURS. CYCLES:  4,095.  (X)
